Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from anxiety, depression. Medications?

Q : Hello, I m 24 years old. I just finished a storied cycle ( I wish I didn t use it ) and I have developed extreme anxiety . It started very light and under control on the 4rth week. then slowly it start getting worse to where i can barely have conversation with people. then again slowly it start to get better and almost disspear. but when i put my self into a situation to where i have to speak publicly for example school speech or such thing, then it will come again and makes me panic and wants to leave the room . and after few minute I just get normal and get mad on my self of what just happen. now I m one month off cycle and the anxiety still remaining with some depression and thoughts that I don t need to think of, my qustion is , is there any medication i can take to stop this and get me back to normal. and how long more will i suffer from this? and is it fine to go to any hospital and explain my situation to the doctor without getting in trouble ? thank you so much
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Steroids, especially anabolic steroids, are known to cause various psychological problems, including anxiety and depression. They can not only cause new problems but can also trigger underlying psychological problems which could have remained dormant till then. Since your anxiety and depressive symptoms are severe and causing you a lot of day-to-day dysfunction, you need professional help.

I would advise you to see a psychiatrist for a detailed psychological assessment, after which appropriate treatment can be started. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems. In the future, please avoid taking such kind of medication without the prescription or advise of a doctor.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 15 Jan 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your query.
Yes, your suspicion is very much right. Withdrawal of steroid can lead to depression or anxiety. Approaching a doctor will never lead to any trouble and you should approach them. In your case they may like to add up a benzodiazepine for you so that you get relief in your symptoms. Later on they may evaluate you for depression or anxiety disorder and start the medications accordingly.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor